# SDR SWAA2020022874835

- Difficulty date: February 14, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A758014
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CRACKED BETWEEN BS. 927 TO BS. 947.5, RBL 20.        / R&R INTERCOSTAL IAW SRM & DWG.
